# SDR AALA202404227596

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 73,976 hours, 28,524 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PATHWAY LIGHTS ON SEATS 35 AND 36 ABC INOPERATIVE. MAINTENANCE FOUND BROKEN CONNECTOR BETWEEN SEATS 35 AND 36 ABC AT THE SIDEWALL PANEL. REPLACED THE CONNECTOR PER ESPM 20-53-45 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
